Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    GrdLock is offline Junior Member
    Join Date
    Dec 2004

    I feel more tired at the gym when I take my Dbols...

    Beginning of this week I got some 10mg Dbols in gelcaps that I added to my current cycle of test/deca .

    I'm now starting to think they're fake though. Since the first day I took them, each day felt tired in the gym, I just felt like I had no strength at all. A friend I got them through told me to try taking two of them today, and I said what the hell, took two, and felt even more tired during my workout today. I've also noticed a lack of energy throughout the entire day.

    So I'm definitely sure they're fake... but now I'm curious what in the hell they are that could be making me have such a lack of energy and strength??

    I'm not taking anymore of them though, that's for sure.

  2. #2
    1-Cent's Avatar
    1-Cent is offline Anabolic Member
    Join Date
    Apr 2004
    Canada, Eh
    Its because your blood pressure is so high most likely. I'm good for a couple weeks, but once it really starts working my BP goes way up and I'm tired all the time

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts